# SDR UIEA2023041400359

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 94,136 hours, 14,976 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EXISTING REPAIR DOUBLER ON NOSE CGO DOOR AT STA 180 BETWEEN S-45L AND BL 0( 1) REMOVE EXISTING DOUBLER IAW SRM 51-40-02-0G-0 REV 97. 2) PERFORM EI T2023A52M-752 REV 0, T2023A52M-730 REV 0 AND T2023A52M-740 REV 1. 3) ACCOMPLISHED EI T2023A52M-752 REV 1, T2023A52M-730 AND T2023A52M-740 REV 2. 4) CONDITION CHECK NORMAL AND JOB COMPLETED )
